# SDR ASOA2015032612461

- Difficulty date: February 27, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 25,515 hours, 23,762 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, 5 EA ISOLATORS CRACKED/BROKEN.  REMOVED DAMAGED 5 EA ISOLATORS AND INSTALLED NEW IAW SRM 51-42-06.
